Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 10490, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/10490

Upper and lower solutions method for differential inclusions with integral boundary conditions

Department of Mathematics, University of Sidi Bel Abbes, BP 89 22000, Sidi Bel Abbes, Algeria

Received 26 July 2004; Revised 8 April 2005; Accepted 12 April 2005

Copyright © 2006 Mouffak Benchohra and Abdelghani Ouahab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mouffak Benchohra and Abdelghani Ouahab, “Upper and lower solutions method for differential inclusions with integral boundary conditions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 10490, 10 pages, 2006. https://doi.org/10.1155/JAMSA/2006/10490.